Quantales and (noncommutative) linear logic. Yetter, D. N. The Journal of Symbolic Logic, 55(1):41–64, 1990.
Quantales and (noncommutative) linear logic [link]Paper  doi  bibtex   
@ARTICLE{Yet90,
  author = {Yetter, David N.},
  title = {Quantales and (noncommutative) linear logic},
  journal = {The Journal of Symbolic Logic},
  year = {1990},
  volume = {55},
  pages = {41--64},
  number = {1},
  doi = {10.2307/2274953},
  file = {Yet90.pdf:Yet90.pdf:PDF},
  issn = {0022-4812},
  mrclass = {03B60 (03G12)},
  mrnumber = {1043543},
  mrreviewer = {Peter P\"appinghaus},
  url = {https://doi.org/10.2307/2274953}
}
Downloads: 0